... I take 5mg every day at dinner and within hours experience increased nausea but no vomiting just a very inconfortable feeling like a rush. Takes hours to diminish and have taken many test to eliminate other medical issues
Warfarin side effects that require immediate medical attention
Black stool or bleeding from the rectum
Skin conditions such as hives, a rash or itching
Swelling of the face, throat, mouth, legs, feet or hands
Bruising that comes about without an injury you remember
Chest pain or pressure
***Nausea or vomiting***
Fever or flu-like symptoms
Joint or muscle aches
Numbness or tingling in any part of your body
Painful erection lasting four hours or longer
Although rare, warfarin can also cause skin tissue death (necrosis) and gangrene requiring amputation. This complication most often happens three to eight days after you start taking warfarin. If you notice any sores, changes in skin color or temperature, or severe pain on your skin, notify your doctor immediately.
Less serious warfarin side effects to tell your doctor about
Changes in the way foods taste
I have been on warfarin 5 mg since 9/17 For a DVT. I had a UTI and after taking nitrofurantoin for 4 days in Oct & stopped as it tore up my stomach that is still bothering me today. My gums are burning & receding and MD does nothing. I believe it's the warfarin. I'm being sent to a GI MD. I haven't been able to eat much all & turns to acid from my throat to stomach and sometimes to anus. I have diarrhea and am sleeping or stuck in bed from exhaustion it's weakened muscles and my brain. Help?
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Oct 2011 • 3 answers
Updated 10 Jan 2012 • 6 answers
Updated 25 Jul 2017 • 6 answers
Updated 5 Mar 2014 • 2 answers
Blood Disorders - will raising my dose of gabapentin for one day significantly effect my INR and is?
Posted 17 Apr 2015 • 1 answer